# SDR 2004F00432

- Difficulty date: November 6, 2004
- Submitted: December 4, 2004
- Operation: Air carrier
- Aircraft: N3590N
- Make and model: Piper PA-31-350
- Aircraft serial: 318052148
- Aircraft time: 5,728 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: P, D, E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT WING DE-ICE BOOT OUTBOARD OF LEFT ENGINE ONE FOOT OF DE-ICE BOOT DEBONDED FROM WING SURFACE.
